Weakly Borel-complete topological spaces

Michael Rice; George Reynolds

Fundamenta Mathematicae (1980)

  • Volume: 105, Issue: 3, page 179-185
  • ISSN: 0016-2736

How to cite


Rice, Michael, and Reynolds, George. "Weakly Borel-complete topological spaces." Fundamenta Mathematicae 105.3 (1980): 179-185. <http://eudml.org/doc/211071>.

author = {Rice, Michael, Reynolds, George},
journal = {Fundamenta Mathematicae},
keywords = {Borel-complete spaces; closed complete spaces; realcompact spaces},
language = {eng},
number = {3},
pages = {179-185},
title = {Weakly Borel-complete topological spaces},
url = {http://eudml.org/doc/211071},
volume = {105},
year = {1980},

AU - Rice, Michael
AU - Reynolds, George
TI - Weakly Borel-complete topological spaces
JO - Fundamenta Mathematicae
PY - 1980
VL - 105
IS - 3
SP - 179
EP - 185
LA - eng
KW - Borel-complete spaces; closed complete spaces; realcompact spaces
UR - http://eudml.org/doc/211071
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.